Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 93-100

Stečkin inequalities for summability methods

Department of Mathematics, Fudan University, Shanghai 200433, China

Received 30 April 1992; Revised 16 June 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Stečkin proved an inequality on Fejér means of Fourier series He said, “Proving similar inequality for other summability method is an interesting problem.” We generalize Stečkin's inequality and give various applications to summability methods.